On the Riesz summability of eigenfunction expansions

Alimov, Shavkat Arifdzhanovich and Joó, István: On the Riesz summability of eigenfunction expansions. In: Acta scientiarum mathematicarum, (45). pp. 5-18. (1983)

Cikk, tanulmány, mű

Download (1MB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1983
Volume: 45
ISSN: 0001-6969
Page Range: pp. 5-18
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 18. p.
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 20. 14:30
URI: http://acta.bibl.u-szeged.hu/id/eprint/14866

Actions (login required)

View Item View Item